# SDR DXTA2024121601519

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N180QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70140
- Aircraft time: 1,353 hours, 450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: G03300015001
- Part serial: 012614
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POWERUP DURING PREFLIGHT FOUND MULTIPLE EMERGENCY LIGHTS INOP. ALL LIGHTS ON RIGHT SIDE OF CABIN AT BOTTOM OF SEATS ARE INOP AND EXTERIOR LIGHT ABOVE WING BY EMERGENCY EXIT IS INOP. CORRECTIVE ACTION; REPLACED #2 EMERGENCY LIGHTING POWER SUPPLY IAW GLOBAL 7500 MM 33-53-11, OPS CHECKS GOOD.
